Displaying similar documents to “Results on weighted sharing of values for meromorphic functions”

Some uniqueness results on meromorphic functions sharing three sets

Abhijit Banerjee (2007)

Annales Polonici Mathematici

Similarity:

We discuss the uniqueness of meromorphic functions when they share three sets with the notion of weighted sharing and improve two results of Lahiri-Banerjee and Yi-Lin. We also improve a recent result of the present author and thus provide an answer to a question of Gross, in a new direction.

Meromorphic functions sharing three values with finite weight

Abhijit Banerjee (2007)

Annales Polonici Mathematici

Similarity:

Using the idea of weighted sharing we prove some theorems on uniqueness of meromorphic functions that share three values, which improve and supplement some results of Yi. Also we solve a problem recently raised by the present author [Austral. J. Math. Anal. Appl. 3 (2006)]. Examples are provided to show that some results are sharp.

Uniqueness and two shared set problems of meromorphic functions in a different angle

Sanjay Mallick, Abhijit Banerjee (2021)

Mathematica Bohemica

Similarity:

The purpose of the paper is to represent the two shared set problems in an elaborative and convenient manner. In the main result of the paper, we have exhaustively treated the two shared set problem on the open complex plane. As a consequence of the main result, we have investigated the same problem in a different perspective, which has yet not been studied. Further, two examples have been exhibited in the paper to show the sharpness of some of these results.

Uniqueness and weighted sharing of meromorphic functions

Pulak Sahoo (2011)

Annales Polonici Mathematici

Similarity:

We study the uniqueness of meromorphic functions using nonlinear differential polynomials and the weighted value sharing method. Though the main concern of the paper is to improve a recent result of L. Liu [Comput. Math. Appl. 56 (2008), 3236-3245], as a consequence of the main result we also improve and generalize some former results of T. Zhang and W. Lu [Comput. Math. Appl. 55 (2008), 2981-2992], A. Banerjee [Int. J. Pure Appl. Math. 48 (2008), 41-56] and a recent result of the present...

Uniqueness of meromorphic functions sharing three values

Indrajit Lahiri, Arindam Sarkar (2005)

Annales Polonici Mathematici

Similarity:

We prove a result on the uniqueness of meromorphic functions sharing three values with weights and as a consequence of this result we improve a recent result of W. R. Lü and H. X. Yi.

Investigations on unique range sets of meromorphic functions in an angular domain

Sayantan Maity, Abhijit Banerjee (2023)

Mathematica Bohemica

Similarity:

We study unique range sets of meromorphic functions over an angular domain in the light of weighted sharing. One of our main results generalizes and improves a result of Xu et al. (2014). Most importantly, we have pointed out a gap in the proofs of some main results of Rathod (2021) and subsequently rectifying the gap we have conveniently improved the results.

Unicity theorems for meromorphic functions that share three values

Wei-Ran Lü, Hong-Xun Yi (2003)

Annales Polonici Mathematici

Similarity:

We deal with the problem of uniqueness of meromorphic functions sharing three values, and obtain several results which improve and extend some theorems of M. Ozawa, H. Ueda, H. X. Yi and other authors. We provide examples to show that results are sharp.

On a question of Hong Xun Yi

Indrajit Lahiri (2002)

Archivum Mathematicum

Similarity:

In the paper we prove a uniqueness theorem for meromorphic functions which provides an answer to a question of H. X. Yi.

Meromorphic Function Sharinga Small Function with its Differential Polynomial

Abhijit Banerjee, Molla Basir AHAMED (2015)

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica

Similarity:

In this paper we improve, generalize and extend a number of recent results related to a problem of meromorphic function sharing a small function with its differential polynomial which are the continuation of a result earlier obtained by R. Brück.

Uniqueness of meromorphic functions sharing two finite sets

Jun-Fan Chen (2017)

Open Mathematics

Similarity:

We prove uniqueness theorems of meromorphic functions, which show how two meromorphic functions are uniquely determined by their two finite shared sets. This answers a question posed by Gross. Moreover, some examples are provided to demonstrate that all the conditions are necessary.

Uniqueness theorems for meromorphic functions concerning fixed points

Xiu-Qing Lin, Wei-Chuan Lin (2011)

Annales Polonici Mathematici

Similarity:

This paper is devoted to the study of uniqueness of meromorphic functions sharing only one value or fixed points. We improve some related results due to J. L. Zhang [Comput. Math. Appl. 56 (2008), 3079-3087] and M. L. Fang [Comput. Math. Appl. 44 (2002), 823-831], and we supplement some results given by M. L. Fang and X. H. Hua [J. Nanjing Univ. Math. Biquart. 13 (1996), 44-48] and by C. C. Yang and X. H. Hua [Ann. Acad. Sci. Fenn. Math. 22 (1997), 395-406].